MathSciNet Relay Station
MathSciNet bibliographic data
MR1821076 (2002c:58001) 58A17 (53D10)
Jakubczyk, B.; Zhitomirskii, M. Local reduction theorems and invariants for singular contact structures. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 1, 237–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement